Aa
A
A
Close
Avatar universal
Feeling sick from Percocet after surgery...
Hello all...I'm new here and happened to find the site from browsing. I just recently had surgery on Jan. 11...I took ONLY 1 Percocet a week ago today and it has me feeling horrible! Its been non stop nausea and just a strange feeling in my body. Could it be that it is still in my system after a week? I also have lost my appetite completely...it's like living in hell! :(
Cancel
8 Answers
Page 1 of 1
Avatar universal
I wouldn't think that just one Perc would still be in your system.  Maybe you have a bug?
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I have no idea...the day after i had surgery i was given 2 for the pain and was SICK all night puking! I was given several anti-nausea meds and finally one helped! Then about 4 days post op my stupid *** took 1 and have been sick since...i cant see what else it could be :(
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
382273 tn?1206533085
I have never heard of adverse affects like you are speaking of. Especially for such a long period of time. Do you have any problems with ACETAMETAPHIN???? Have you ever taken a pain med prior? What type of surgery did you have where for post op pain they prescribe 2 of anything???
Captain Obvious<baffled
Comment
Cancel
382273 tn?1206533085
Comment
Comment
Submit Comment
333612 tn?1302886990
The percs are definately out of your system...but more than likely all the throwing up got you extremely dehydrated. That is probably why you are still feeling so poorly. You should consider going into your doctor's office to get an IV. I bet after one bag of fluid you will be feeling a lot better. If you are feeling really lousy tonight, go into an urgent care facility and tell them you have been very sick to your stomach and throwing up. Tell them you believe you are dehydrated. Also let them know about your surgery.
Don't take any more of the pain meds. Start out right now by sipping water as best you can. Don't take more than a sip at  a time. If you still can't keep anything down...well--to the doctor you go.
good luck,
Greatgreebo
Comment
Cancel
333612 tn?1302886990
Comment
Comment
Submit Comment
Avatar universal
i had a bilateral fasciotomy./..yes i have taken vicodin and normal tylenol in the past and never had any reactions. Im not throwing up...its just extreme nausea and no appetite...EVERYTHING makes me nauseas... but this all started AFTER i took the percocet..i was feeling fine before it.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
333612 tn?1302886990
dehydration causes nausea......we get the majority of our needed water intake from food. If you aren't eating and drinking very little.....
dehydration.
Once you get sick to your stomach and you are dehydrated on top of that...it's very hard to get rid of.
The pills may have started you off being sick...but I'm guessing the lack of fluids in your system is what is keeping you there.
Like I said....consider an urgent care facility and an IV...it will probably make all the difference in the world.
Good luck,
greebs
Comment
Cancel
333612 tn?1302886990
Comment
Comment
Submit Comment
Avatar universal
I went to the E.R. 3 times already...and got an I.V. twice along with anti nausea meds...still...nothings helped...im scared of wut it could be...i cant see sumgthing lasting so long...hopefully my ab/pelvis ct scan will show sumthing. THanx.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I had the same thing happened to me about 9 yrs ago...I had a simply sinus surgery, outpatient....I was so nauseated and did not eat for a week...I had no problem drinking, and did not throw up, just so naseated that i could not eat...I lost alot of weight, but thank god i could drink ...They ran all kinds of test, and showed nothing wrong...I was on so much phanagen and it did not help....So maybe it was a virus , i don't know...
i hope you can find out what it is.
But for sure it is not the percs
good luck
r2r
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
406584 tn?1399591666
Blank
10356
Avatar m tn
Blank
gnarly_1
phoenix, AZ
495284 tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
1235186 tn?1339127464
Blank
atthebeach
on the beach, NJ
4522800 tn?1459192030
Blank
VICourageous
ID
1970885 tn?1435864028
Blank
kyle505
Sacramento, CA